# SDR P5CA9600643

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFTHAND FORWARD MOUNTING BRACKET CHAFED AND ONE ANCHOR NUT MISSING NEAR NR 4 PYLON.  FABRICATED NEW BRACKET AND INSTALLED BRACKET AND ANCHOR NUT IAW SRM 51-30-02.
